# SDR MALA030222

- Difficulty date: April 1, 2003
- Submitted: April 7, 2003
- Operation: Air carrier
- Aircraft: N521XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2346
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: 4309892909
- Part serial: 98114537
- Condition: Failed
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT 3463, F/O'S ALTIMETER FAILED.  AIR RETURN TO MEM.  MAINTENANCE REPLACED F/O'S ALTIMETER P/N 4309892-909, SN/OFF 98114537, SN/ON 98074455.  OPS CHECK GOOD.
